Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Multiple Chemical Sensitivities. Has visual disturbances, dizziness, nausea, loss of appetite, diarrhea. Suggest?

My mother has been unwell for years (supposedly diagnosed with Multiple Chemical Sensitivities around 1985) but seems to be getting much worse these days. She swears at me every time I (her only daughter) beg her to see a doctor to get to the bottom of this. I feel guilty because I can t do anything for her, other than help her. Her symptoms are numerous and varied, including: Severe migraines, frequent nosebleeds on the same side as the migraines (right side), visual disturbances (black spots, blinders), dizziness , nausea, loss of appetite , diarrhea 8+ times a day, yellow diarrhea, jaundice (face - skin only), abdominal pain that sometimes radiates to the back, rectal bleeding (several years now -- but she REFUSES to see a doctor), chills, low basal temperature as low as 95.4 that may go up to 98.8 in a couple of hours, severe sweating with exertion, flushing/sweating at night while reading in bed, occasional pain that sometimes starts around her right neck/jaw and radiates (still refuses to see a doctor)... you get the idea. Do you think she could have pancreatic cancer or lymphoma or some other type of cancer that could be causing such a weird and scary cluster of symptoms?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Radiation 's  Response
to give any hint the proper duration of symptoms to be noted. some form of neuroendocrine tumors may have those features. pancreatic tumor like somatostatinoma also has got similar features. anyway there are specific investigation for every thing. consult an internal medicine specialist.
Answered: Thu, 24 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor